# SDR VNAA0512018

- Difficulty date: December 23, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 4,502 hours, 4,549 cycles
- Engine: Ge CF343B1
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: MS280343
- Part serial: 101793
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE APU OIL TEMP CAUTION MESSSAGE ILLUMINATED.  THE CREW FOLLOWED THE QRH AND, DUE TO A RT IDG MEL AND WEATHER AT BNA, DIVERTED TO TYS.  MAINTENANCE REMOVED & REPLACED THE APU HIGH OIL TEMPERATURE SENSOR.  THE APU OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
